Hello, I wanted to give a quick update about what is happening. Right now, I am being treated for H. Pylori, which is a stomach infection. H. Pylori is bacteria left untreated can cause stomach cancer and other issues like anemia for some people.
How is this treated? I’m on two antibiotics and a stomach medicine to reduce my stomach acid. It is tricky to take these additional meds with my regular medication. So, I am spacing out all of my meds, allowing my stomach to absorb my medicine. Drinking a lot of pro antibiotics drinks is helping me with the side effects.
I’m feeling better and seeing improvements in my stomach. I noticed that my appetite has returned. Another thing my concentration is back. My ability to focus has improved, now I am working longer on my writing and editing.
Unfortunately, the side effects are not fun. A lot of food has a weird taste or is just plain yucky. That sticks. Hey! Ice cream tastes great! Being on antibiotics can bring out the ADD and that’s tricky. I am dealing with insomnia, being tired, and taking forever to go to sleep. It will be worth it in the end, I will get my life back.
If you have questions, just ask me in the comments section.
Thank you for reading and have a great day!
Sincerely, Alexandra Mars